# SDR DALA2021081004578

- Difficulty date: August 7, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 78,695 hours, 24,488 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 DURING EXT CLEANING EVENT 206 FOUND DENT AND GOUGE AFT LT SIDE JUST BELOW HORIZ STAB. CORRECTIVE ACTION: REMOVED DAMAGE IAW B757-200 SRM. C/W HFEC-NO CRACK. C/W BHEC OF REMOVED FASTENER HOLES - NO CRACKS PER B757 SRM. REPAIR INSTALLED PER ERA 593292-14. (7800157)
